# SDR WWMA9600104

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Defective
- Location: Galley
- Part time: 7,552 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A CONTINOUS AVIONICS SMOKE ALARM, NO SMOKE WAS DETECTED OR SMELL NOTED.  MAINTENANCE REPLACED THE AVIONICS SMOKE DETECTOR.
